# SDR DHL2002746004

- Difficulty date: February 24, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 2440 · External Power System
- Part: Wire
- Condition: Loose
- Location: External Power
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DMI 8618 ENGINE FIRE WARNING SELF TEST INOP.  FOUND LOOSE WIRE AT EXTERNAL POWER T/R C/B.  SYSTEM CHECKS NORMAL IAW 24-40.
